Tags: back, bit, corners, doc, drugs, eye, eyedrops, eyes, health, inflammation, lasik, medications, optical, stuff

White stuff in corners of eyes

On Health & Drugs & Medications » Optical & Eye Health

1,563 words with 4 Comments; publish: Mon, 17 Dec 2007 00:29:00 GMT; (90046.88, « »)

I had lasik yesterday, went back today, doc says everything OK but a bit more inflammation in one eye, so gave me eyedrops to be taken every hour today till bed. When I have looked in the mirror I noticed white stuff in the corner of my eye that is more inflamed. What is it? Should I be worried - I see him again Monday.

All Comments

Leave a comment...

  • 4 Comments
    • I had lasik yesterday, went back today, doc says everything OK but a bit more inflammation in one eye, so gave me eyedrops to be taken every hour today till bed. When I have looked in the mirror I noticed white stuff in the corner of my eye that is more inflamed. What is it? Should I be worried - I see him again Monday.

      I had LASIK on Tuesday, the Dr. gave me 2 different types of eyedrops every 4 hours, one of them leaves a white goo in the corners of my eye. It might be the medicine, but I'm no Dr. so I would call their office.

      : )

      D

      #1; Mon, 17 Dec 2007 12:58:00 GMT
    • Are you taking Pred Forte for the steroid?

      They will leave white goop in your eyes.

      I am on it now - post enhancement 1 week.

      #2; Mon, 17 Dec 2007 12:59:00 GMT
    • Yes I am using Pred Forte

      Thanks for the info - it is the cause of the white goo, as it is only in one eye that I am using it and the same eye has the white stuff.

      I am seeing the doc again tomorrow, anyway

      thanks

      #3; Mon, 17 Dec 2007 13:00:00 GMT
    • my dr told me that it tends to build up wherever it really feels the need to as well.

      i only have the goop in my right eye. maybe one has different wrinkles,folds,pockets or something?!

      i go to my dr tomorrow as well so i will inquire and see what answer they tell me this time :)!

      #4; Mon, 17 Dec 2007 13:01:00 GMT